Classification of 3-dimensional complex diassociative algebras
The paper deals with the classification problems of a subclass of finite-dimensional algebras. One considers a class of algebras having two algebraic operations with five identities. They have been called diassociative algebras by Loday. In this paper we describe all diassociative algebra str...
محفوظ في:
المؤلفون الرئيسيون: | , , |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
Institute for Mathematical Research, Universiti Putra Malaysia
2010
|
الوصول للمادة أونلاين: | http://psasir.upm.edu.my/id/eprint/13602/1/Classification%20of%203-Dimensional%20Complex%20Diassociative%20Algebras.pdf http://psasir.upm.edu.my/id/eprint/13602/ http://einspem.upm.edu.my/journal/fullpaper/vol4no2/8.%20ikrom,%20isamiddin%20n%20witri%20for%20web.pdf |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|